# SDR GLBA20111027G

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 31,422 hours, 38,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR WAS SQUEELING IN FLIGHT.  MX CLEANED THE DOOR SEAL, PRESSURIZATION CHECKS GOOD, OK FOR SERVICE.
